MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extravasation (1842); Pain (1994)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2021, the patient underwent treatment for an abdominal aortic aneurysm with the implant of a gore® excluder® aaa endoprosthesis featuring c3® delivery system.Post-op, the patient developed back pain.A ct and cta were obtained, which were suspicious for extravasation.Review of earlier films showed some extravasation at the distal end of the left limb, (plc201400).It was felt that this likely occurred during ballooning with a mob37 balloon.The patient was brought back on the same day for successful extension of the left limb using another plc201400.Final angiogram showed a well placed device with no evidence of endoleak or extravasation.The final angiogram during the index procedure was suboptimal due to the physician trying to limit contrast and they did not recognize the small extravasation at that time.The ct scan showed what appeared to be blood collected in the pelvis but no active bleeding was seen at the time of the scan.The index procedure films were reviewed again and the small extravasation was found at the distal end of the left limb.It was felt the bleeding probably started after ballooning the limb and then stopped by the time the ct was obtained.The patient was pain free today and doing well.The balloon was a mob37, lot 22597123.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11634529
Report Number3013164176-2021-01151
Device Sequence Number3683540
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2023
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight93